# SDR R61A2025121700529

- Difficulty date: November 13, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 45,288 hours, 31,287 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Panel
- Part number: 17086668403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND WASTE SERVICE PANEL CORRODED AT MULTIPLE LOCATIONS.  WASTE SERVICE PANEL HAS BEEN REPLACED IAW EMB 170 AMM 20-10-01-910-801-400.
